# SDR REXA2022112102573

- Difficulty date: October 12, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: S10009225Y
- Condition: Scored
- Location: Lt Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON CENTER HINGE, OUTBD AND INBD CENTER HINGE BUSHINGS GOUGED / SCORED	REPLACED BUSHINGS
